How do you know if the side effects are normal or dangerous?
Hi Daven and thanks for reading
The effects of a water fast will be familiar to you, just more prolonged. If you've ever gone past your lunch time by a few hours, you know what it's like: first you feel incredibly hungry, you become hyper, and then that slowly turns into hunger disappearing and being replaced by being a tad dizzy, and having a headache. You can expect the same symptoms from a water fast, until they finally settle and you find your equilibrium again.
HOWEVER, be incredibly careful. There is a fine line between what's normal and dangerous which is why your question is great. To add to the above, everyone knows themselves and what feels like "being normal." Personally, I'm an extremist and gone past the boundaries many times, which is why I absolutely emphasize the importance of being incredibly careful, specially if you've never done it before.
If anything doesn't feel right, or you start wondering if you should stop, by all means, stop. You can always recover and pick up where you left later. And start accumulating immunity to it. Hope this answer, in some way, your question, and helps. Thanks
by schoolgirlforreal4 years ago
I think I'm going to write a hub on this when I get some time.I recently got off Lithium because Lamictal, a similar mood stabilizer is working fantastically. And now I don't need Lithium. This is a long story but...
by sandra rinck7 years ago
Anal leakage! lolWhat is your favorite side effect from the commercials for new drugs on the market that are supposed to heal your woes. My other fav. is from the class action suit commercials... did you...
by sunstreeks7 years ago
My mom has pretty severe Neuropathy from chemo.. One of her coworkers told her about Neurontin.. Does anyone have any experience with this drug? She's worried about side effects. I looked up the wiki and health websites...
by Liz Elias4 years ago
Why do so many medications include a warning or precaution about side effects,when the listed side effects are the very things/symptoms you are trying to treat? (E.g., "dizziness" on a medication to...
by myi4u5 years ago
Hi, I am just wondering; are there really no side effects consuming protein shakes?
by ChristineVianello4 years ago
Does anyone know a diet pill with no side effects that effect the heart?Exercise and trying a good diet is what I have been doing. I have gained 30 pounds that I need to loose before my wedding in October! Is there any...
Copyright © 2018 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.
HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.